# SDR ARWA20020908

- Difficulty date: August 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 67,796 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CARGO COMPARTMENT STA 840, L-22R, FITTING WITH CRACK.  REMOVED AND REPLACED FITTING OF MAIN CARGO COMPARTMENT IAW DC-8 SRM 51-1-20D AND DC-8 SRM 53-1-0.
